# SDR SWAA2015102045096

- Difficulty date: October 3, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 62,452 hours, 38,191 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 287A1542
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD OF DEFLECTION ROLLER, RIB WEB ATTACH BRACKET CRACKED.  R & R BRACKET IAW SRM.
